# SDR 99ZZZX3378

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N545JT
- Make and model: Gulstm G1159A
- Aircraft serial: 347
- System (JASC): 4920 · APU Core Engine
- Part: Housing
- Condition: Cracked
- Location: Apu Exhaust
- Part time: 5,309 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 450-HOUR INSPECTION, FOUND A 3.50 INCH CRACK AFT OF TURBINE WHEEL IN EXHAUST HOUSING.  APU SENT TO ALLIED-SIGNAL FOR REPAIR.
